# SDR CALA2024121601538

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 73,433 hours, 25,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 2L INSPECTED L2SLIDE BUSTLE REF AMM 25-66-01 NO DEFECTS NOTED AT THIS TIME BUSTLE IS SECURE OK TO CONTINUE
